# SDR VNAA202401040021

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302047
- Condition: Corroded
- Location: Aft Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RBL27 FLOOR BEAM BETWEEN FS=1015.00 TO FS=1031.00.  RBL27 FLOOR BEAM BETWEEN FS=1015.00 TO FS=1031.00 WAS REPAIRED PER REO 690-53-61-1306 REV. --
